Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Do birth control pills give side effects like thyroid and weight gain ?

contraceptive pill like choice or any other pills is safe or not?? i heared that thease pills have adverse effect on body like thyroide problems, weight gain etc.. is it true?? please help.
Asked On : Sun, 5 Jun 2011
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good day
OCP's are known to regularize the menstrual cycle besides providing contraceptive function. It has nearly highest effect and very low failure rate. There are associated side effects with any medicine. Likewise OCPs which usually have Estrogen and Progesterone hormones have side effects for each of them. They include weight gain, breast fullness, nausea, weight gain, etc. but they last until the drug is continued and usually stop after you stop the drug. But before taking an OCP there are certain health issues which you must not have otherwise OCPs can be harmful. Discuss with your Gynaecologist about these and he/she will recommend the right management.
Answered: Sun, 5 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor